Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have GERD. Taking medicine, having burning sensations at the back and in hand. Suggest treatment for gastritis?

User rating for this question
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hi, I have GERD problem. Taking some medicines after consulting the specialist at Fortis Hospital. Now having some buring sensations(mild pain) in the upper back/lower back or in some other part (e.g hand )of the body. I doubt its becasue of the Gas. Could you please advise.Also what is the permanent solution to get rid of the gastritis problem.
Posted Sat, 22 Jun 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 12 hours later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

The burning pain in the upper/lower back and hand are not due to gas. They could be nerve pain and so if persistent get it evaluated.

Gastritis is not due to a single cause. Many reasons including H.pylori infection, painkiller medication, smoking, alcohol intake etc can cause gastritis. All these causative factors should be eliminated/treated for relief from gastritis and prevent its recurrence.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor